Riemann-Liouville and Higher Dimensional Hardy Operators for NonNegative Decreasing Function in Spaces
Muhammad Sarwar,
Ghulam Murtaza and
Irshaad Ahmed
Abstract and Applied Analysis, 2014, vol. 2014, 1-5
Abstract:
One-weight inequalities with general weights for Riemann-Liouville transform and -dimensional fractional integral operator in variable exponent Lebesgue spaces defined on are investigated. In particular, we derive necessary and sufficient conditions governing one-weight inequalities for these operators on the cone of nonnegative decreasing functions in spaces.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/621857.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/621857.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:621857
DOI: 10.1155/2014/621857
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().